On convex and quasiconvex spectral functions

Translated title of the contribution: On convex and quasiconvex spectral functions

J.E. Martínez Legaz, edited by M. Sofonea and J.-N. Corvellec (Editor)

Research output: Chapter in BookChapterResearch

Translated title of the contributionOn convex and quasiconvex spectral functions
Original languageMultiple languages
Title of host publicationProceedings of the 2nd Catalan Days on Applied Mathematics : November, 29-December 1, 1995, Font-Romeu-Odeillo, France
Place of PublicationPerpinyà (FR)
Pages199-208
Number of pages9
Edition1
Publication statusPublished - 1 Dec 1995

Publication series

NameÉtudes (Presses universitaires de Perpignan)

Cite this